Minimum weight modified signed-digit representations and fast exponentiation. / Jedwab, Jonathan; Mitchell, Chris J.

In: Electronics Letters, Vol. 25, 1989, p. 1171-1172.

Research output: Contribution to journalArticle

Published

Documents

  • Mwmsdr

    Submitted manuscript, 34 KB, PDF document

Links

Original languageEnglish
Pages (from-to)1171-1172
Number of pages2
JournalElectronics Letters
Volume25
DOIs
Publication statusPublished - 1989
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8841174